# SDR CALA9601833

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER END FITTINGS CORRODED AT BS 2360, S49L, S50L, S51L, S48R AND S51R.  THE STRINGER END FITTINGS WERE REPLACED IAW SRM 51-10-01.
